# SDR CALA9600959

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1555M14G04
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 1 ENGINE FIRE WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL AT APPROXIMATELY 120 KNOTS.  THE ENGINE FAIL/FIRE CHECKLIST WAS ACCOMPLISHED.  THE FIRE LIGHT WENT OUT APPROXIMATELY 10 SECONDS AFTER RETARDING THE NR 1 THROTTLE.  THE NR 1 ENGINE B-LOOP LIGHT WAS STILL ILLUMINATED.  THE SYSTEM TESTED VALID WHEN SWITCHED TO A.  MAINTENANCE FOUND THE NR 1 ENGINE HIGH STAGE PNEUMATIC DUCT SEPARATED WITH RESULTING DAMAGE TO BOTH THRUST REVERSER COWLS.  REMOVED AND REPLACED THE PNEUMATIC DUCT, THE LT AND RT FAN REVERSERS.  A POWER ASSURANCE RUN WAS PERFORMED, OPERATION CHECKED GOOD.
